African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 246

Full Length Research Paper

The half way series expansion

Alpha Ibrahim Turay
  • Alpha Ibrahim Turay
  • Department of Mathematics and Statistics, Fourah Bay College, University of Sierra Leone, Sierra Leone.
  • Google Scholar


  •  Received: 18 January 2018
  •  Accepted: 31 May 2018
  •  Published: 30 September 2018

References

Bronson R, Bredensteiner EJ (2003). Schaum's Series Differential Equation. McGraw Hill, New York.

 

Burton DM (2007). Elementary Number Theory (sixth Edition) McGraw Hill, New York.

 

Enochs EE (2004). Binomial Coefficients. Boletin de la Association Matematica Venezolana 11(1):17.

 

Guichar D (2017). An Introduction to Combinatorics and Graph Theory. 

View

 

Kalman D (1993). Six ways to sum a series. The College Mathematics Journal 24(5):402-421.
Crossref

 

Swokowski EW (1979). Calculus with Analytic Geometry (Second Edition). Prindle, Weber & Schmidt, Boston, Massachusetts.

 

Turay AI (2018). Equations of State obtained via Thermodynamic Considerations. Tertiary Education Commission Journal, Sierra Leone.

 

Wrede R, Speigel MR (2010). Schaum's Series Advance Calculus. Third edition. McGraw Hill, New York.